# SDR CALA2016111100881

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 56,286 hours, 19,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32018
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE HAS A TEAR IN THE FUSELAGE SKIN BETWEEN THE 1ST AND 2ND NUMBERS IN THE REGISTRATION NUMBER. AFT FUSELAGE STA 887 STRINGER 19L REMOVED DAMAGED AREA AND INSTALLED REPAIR IN REF TO SRM 53-00-01, REPAIR 3. INITIATED DIP REF SRM 53-00-01 REPAIR 3 STEP 5D TABLE 205 CONTROL 53-DIP. REINSPECT STARTING AT 50,000 FLIGHT AND THEREAFTER PER TABLE 205. INSPECT AT 50,000 TOTAL FLT CYCS AND EVERY 4000 FLT CYCS ACCOMP DV AND EVERY 7000 FLT CYCS ACCOMP LFEC, AND INTERNAL LFEC AND VISUAL EVERY 36,000 FLT CYCS.
